RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 6, Pages 1329–1377 (Mi izv1966)  

This article is cited in 9 scientific papers (total in 9 papers)

The intermediate Jacobian of the double covering of $P^3$ branched at a quartic

A. S. Tikhomirov


Abstract: In this paper we study the intermediate Jacobian $J_3(X)$ of a double covering $X$ of $P^3$ branched at a smooth quartic which does not contain projective lines. We prove an analogue of the Riemann theorem for the Poincare's divisor of the intermediate Jacobian $J_3(X)$, the global Torelli theorem for $X$, and the nonrationality of $X$.
Bibliography: 13 titles.

Full text: PDF file (4508 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:3, 523–566

Bibliographic databases:

UDC: 512.776
MSC: Primary 14E20, 14J30, 14K30; Secondary 14J15, 14J25, 14C30, 14E22, 14E35, 14M20, 14N05, 3
Received: 23.04.1980

Citation: A. S. Tikhomirov, “The intermediate Jacobian of the double covering of $P^3$ branched at a quartic”, Izv. Akad. Nauk SSSR Ser. Mat., 44:6 (1980), 1329–1377; Math. USSR-Izv., 17:3 (1981), 523–566

Citation in format AMSBIB
\Bibitem{Tik80}
\by A.~S.~Tikhomirov
\paper The intermediate Jacobian of the double covering of $P^3$ branched at a~quartic
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 6
\pages 1329--1377
\mathnet{http://mi.mathnet.ru/izv1966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603580}
\zmath{https://zbmath.org/?q=an:0476.14017|0455.14025}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 3
\pages 523--566
\crossref{https://doi.org/10.1070/IM1981v017n03ABEH001371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NK82000005}


Linking options:
  • http://mi.mathnet.ru/eng/izv1966
  • http://mi.mathnet.ru/eng/izv/v44/i6/p1329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. S. Tikhomirov, “The Fano surface of the Veronese double cone”, Math. USSR-Izv., 19:2 (1982), 377–443  mathnet  crossref  mathscinet  zmath
    2. D. G. Markushevich, “Numerical invariants of families of lines on some Fano varieties”, Math. USSR-Sb., 44:2 (1983), 239–260  mathnet  crossref  mathscinet  zmath
    3. A. S. Tikhomirov, “Singularities of the theta divisor of the intermediate Jacobian of a double cover of $P^3$ of index two”, Math. USSR-Izv., 21:2 (1983), 355–373  mathnet  crossref  mathscinet  zmath
    4. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Russian Math. Surveys, 62:5 (2007), 857–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
    9. Marcello Bernardara, Gonçalo Tabuada, “From semi-orthogonal decompositions to polarized intermediate Jacobians via Jacobians of noncommutative motives”, Mosc. Math. J., 16:2 (2016), 205–235  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:234
    Full text:68
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019